Journal article icon

Journal article

Special Lagrangian submanifolds with isolated conical singularities. II. Moduli spaces

Abstract:

This is the second in a series of five papers math.DG/0211294, math.DG/0302355, math.DG/0302356, math.DG/0303272 studying special Lagrangian submanifolds (SL m-folds) X in (almost) Calabi-Yau m-folds M with singularities x_1,...,x_n locally modelled on special Lagrangian cones C_1,...,C_n in C^m with isolated singularities at 0. Readers are advised to begin with the final paper math.DG/0303272 which surveys the series, gives examples, and proves some conjectures. In this paper we study the ...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Journal:
Annals of Global Analysis and Geometry 25 (2004), 301-352.
Volume:
25
Issue:
4
Pages:
301-352
Publication date:
2002-11-19
DOI:
ISSN:
0232-704X
URN:
uuid:b3e29233-e57d-47c2-ad9e-56aeed7ae9e9
Source identifiers:
16883
Local pid:
pubs:16883
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP